# SDR 97UAL900170

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO MIA, FUEL HEAT VALVE LIGHT ILLUMINATED.  PERFORMED FLIGHT MANUAL PROCEDURE AND LIGHT EXTINGUISHED ACCOMPANIED WITH STRONG FUEL ODOR IN CABIN (ROWS 21-23R) UNTIL ENGINE SHUTDOWN.  CHECKED AIR CONDITIONING BAY, WHEELWELL, WINGS AND NR TWO ENGINE FOR FUEL LEAK.  VERIFIED NO LEAK.  RAN NR TWO ENGINE AND OPERATED BOTH PACKS.  VERIFIED NO FUEL ODOR IN CABIN.
